# SDR 9719219918

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Ducts
- Condition: Binding
- Location: Lt/Rt Wing Slats
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AS SLATS WERE SELECTED, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH AIRCRAFT ROLLING TO THE LEFT.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED USING FLAPS ONLY.  MAINTENANCE LUBED LEFT AND RIGHT WING TELESCOPE DUCTS, OPERATIONAL CHECK NORMAL ON SLAT CYCLE.
